Plaquenil..doc just gave script. Any tummy distress??

Discussion in 'Fibromyalgia Main Forum' started by judywhit, Mar 6, 2003.

  1. judywhit

    judywhit New Member

    after doing a search on this drug I am anxious to get started on it. Many of you are doing great on it. My biggest concern is tummy distress. Cannot take motrin and the other anti-inflamatory drugs. I have alot of inflamation and a high sed-rate. Any answers about the side effects or any tips on taking this drug are appreciated.
    Judy
  2. judywhit

    judywhit New Member

    de bump, de bump!!!
  3. judywhit

    judywhit New Member

  4. WendyC

    WendyC New Member

    I've been on it for about 2 months. No tummy problems.
    good luck.

    WendyC
  5. kadeedidit

    kadeedidit New Member

    My doctor put me on it because I have lupus along with fibromyalgia and a host of other problems......including my hair falling out. I took it for 6 months with no results. Make sure you have an eye exam twice a year because it can do something to the eyes and they have to keep a close watch on that. Plaquenil is an anti-malaria drug....just be careful....Kadee
  6. judywhit

    judywhit New Member

    my ana is negative. However, I do have alot of inflamation and sed-rate is high. After reading the side effects of this drug I am thinking why he would give me this drug???
  7. jka

    jka New Member

    ive been taking it for16 yrs for lupus. have never had any side effects. you do need to have your eyes checked every 6 monthes. you can get a build up of plaquenil onlens of eyes and causes blindness.

    good luck
    kathy c
  8. JLH

    JLH New Member

    I've been taking Placquenil, 400 mg. daily (2 pills) since 1996 for lupus. Never had any tummy problems, nor eye problems (I do get an annual eye exam, too). When I first began taking it, the doc told me that it would take about 3 months to get in my system and for me to tell a difference. I really can't tell any difference on how I feel, but I think it's supposed to keep you from getting worse???????
  9. KathiM

    KathiM New Member

    My rhuematologist just talked with me and also wants me to go on this drug. My sed rate is very high @ 70 but other tests keep coming back ok so he is stumped but feels I have all the exhibits of lupus so...........

    Would like to hear your feedback on this if you have already started it. He is putting me on a medrol dosepak for 1 week also